A Unique Mathematical Derivation of the Fundamental Laws of Nature Based on a New Algebraic-Axiomatic (Matrix) Approach

In this article, as a new mathematical approach to origin of the laws of nature, using a new basic algebraic axiomatic (matrix) formalism based on the ring theory and Clifford algebras (presented in Section 2), "it is shown that certain mathematical forms of fundamental laws of nature, includin...

Full description

Saved in:
Bibliographic details
Volume: 3
Main Author: Zahedi, Ramin
Format: Journal Article
Language: English
Place of publication: BASEL MDPI 01.12.2017
MDPI AG
published in: Universe (Basel) Vol. 3; no. 4; pp. 67 - 140
Data of publication: 2017-12-01
ISSN: 2218-1997
2218-1997
EISSN: 2218-1997
Discipline: Astronomy & Astrophysics
Physics
Bibliography: JSPS-KAKENHI.Gr.Number:JP20520002.Japan(2012)
Subjects:
Online Access: Fulltext
Database: Web of Knowledge
Science Citation Index Expanded
Web of Science
Web of Science - Science Citation Index Expanded - 2017
CrossRef
arXiv.org
DOAJ Directory of Open Access Journals
Database information Databases - DBIS